On Feferma's operational set theory

Jäger, Gerhard (2007). On Feferma's operational set theory. Annals of pure and applied logic, 150(1-3), pp. 19-39. Amsterdam: Elsevier 10.1016/j.apal.2007.09.001

[img]
Preview
Text
jae07.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (279kB) | Preview
[img] Text
1-s2.0-S0168007207000784-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (431kB) | Request a copy

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Jäger, Gerhard
ISSN: 0168-0072
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 15:01
Last Modified: 08 Sep 2015 16:21
Publisher DOI: 10.1016/j.apal.2007.09.001
Web of Science ID: 000251813400002
BORIS DOI: 10.7892/boris.26451
URI: http://boris.unibe.ch/id/eprint/26451 (FactScience: 72029)

Actions (login required)

Edit item Edit item
Provide Feedback